Research

Meagre functions and asymptotic behaviour of dynamical systems


Reference:

Desch, W., Logemann, H., Ryan, E. P. and Sontag, E. D., 2001. Meagre functions and asymptotic behaviour of dynamical systems. Nonlinear Analysis: Theory Methods & Applications, 44 (8), pp. 1087-1109.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsDesch, W., Logemann, H., Ryan, E. P. and Sontag, E. D.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7475
Additional InformationID number: ISI:000168862300006

Export

Actions (login required)

View Item